2 weeks ago I had BOTOX injected in my forehead (I have smaller forehead) and I wasnt aware of what "muscle relaxation" on my forehead muscle would mean for my appearance. Now, If I lift both my brows up at the same time i look evil. Front part of brow is now lower than before. If I dont lift both brows i look kinda normal my injector/MD suggested she could soften the look by injecting botox near/under the brow. Additional injection was yeterday and I am worried that I will get a flat brown or it will be worse
HELP Fixing Botox Brow
Doctor Answers (5)
Botox of the forehead can do different things for different people. I usually have patients come back a few weeks after treatment to see how it worked for them and sometimes I "tweak it."
Botox for the Forehead - Side Effects
Using Botox in the forehead muscle will sometimes have unintended outcomes which are usually easily to remedy. What you may be experiencing are other muscle groups that have become stronger than usual (because they now have free reign, so to speak and are compensating for a forehead that is relaxed). This may be resolved by administering Botox to the muscles that are responsible for frowning.
This will then allow the inner brows to relax so that they are not pulling downward and inward. Softening the ends or arches of the brows may be accomplished by small touch ups in key areas. The most important point is that you returned to your practitioner to be properly assessed and offered options.
Many people require "tweaking" at the two week mark. It is dificult to tell when Botox is injected how exactly it will disperse and how it will affect the various muscle. There is a balancing act with certain muscles becoming more apparent if they have not been parlayzed.
It seems your physician was able to make the proper adjustment and you should do fine.
This is an important reminder for people to return to your physician if you ae not totally happy with your Botox injections. You should be 100 % pleased.
You might also like...
You should see and improvement in 3-5 days.
The effects you describe sound like the "sinister brow' appearance. Generally this is relatively easily treated by injecting additional botox to the outer forehead.
It sounds as if you have already recieved this treatment and my guess is that you will see an improvement within 3-5 days.
Thanks for your question -
It sounds like there has been a dramatic paralysis of the central portion of the frontalis muscle. It sounds like your injector planned to further weaken some of the lateral aspects of the muscle to balance things out.
There isn't a great way to decrease the efficacy of Botox once its injected. The effects will be temporary. Hopefully the balancing injections will work out well.
I hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.